| Model Number |
13220 |
| Medical Device Problem Code |
Air Leak (1008)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
02/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress; a follow-up report will be filed.All information reasonably known as of 21mar2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).Device not returned.
Event or Problem Description
It was reported that after a patient was intubated the cuff would not hold air.(new microcuff endotrachael tube was checked and then placed over tube exchanger).After intubation the second microcuff cuff was not holding air.The ett was removed and a tear was found.The anesthesiologist intubating the patient asked if patient had any sharp teeth.Anesthesia was denied and said they had good view.The patient was intubated without microcuff the third time.Additional information was received on 27feb2018 from the customer that stated, an emergent tracheal intubation was done.No additional information was provided.
Additional Manufacturer Narrative
One sample was received.No product packaging was received.The product did not contain a lot number identification.Air was infused into the cuff and immediate leakage occurred.Inflation could not be achieved.The cuff was inspected.The cuff exhibited a large tear, covering most of the cuff on one side.The tear did not extend to either cuff collar.No root cause was identified.All information reasonably known as of 04-may-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).